# SDR CALA2011040400259

- Difficulty date: April 4, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N73152
- Make and model: Boeing 767224
- Aircraft serial: 30431
- Aircraft time: 46,594 hours, 6,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0001 LT 2EA EXTERIOR EMERGENCY LIGHTS FWD OF BULK CARGO DOOR FOUND NOT ILLUMINATE.  LT 2EA EXTERIOR EMERGENCY LIGHTS BULBS FWD OF BULK CARGO DOOR REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
